# SDR SWIA201130345

- Difficulty date: August 31, 2011
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 17,033 hours, 15,088 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,  CRACK ON FS 621 BULKHEAD WEB, FORWARD FACE, AT LINTEL FITTING TO WEB INTERFACE.  REPAIRED IN REFERENCE TO REO.
